| Model Number |
02.12.0005L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
12/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 december 2024.(b)(4) items manufactured and released on 06-sept-2022.Expiration date: 2027-08-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
The patient came in reporting instability due to loose components and the cause is unknown.The surgeon revised the femur and insert and the surgery was completed successfully.